MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TI MATRIXMANDIBLE 12 HOLE ADAPTION PL 1.0MM THICK; BONE PLATE

OBERDORF SYNTHES PRODUKTIONS GMBH TI MATRIXMANDIBLE 12 HOLE ADAPTION PL 1.0MM THICK; BONE PLATE
Model Number 04.503.705
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Date of postoperative plate breakage is unknown.Explanted date: unknown if the device has been explanted yet.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that a patient was implanted with the a twelve-hole matrixmandible plate on (b)(6) 2018, as a revision to a prior broken four-hole matrixmandible plate.The twelve-hole matrixmandible plate also broke postoperatively on an unknown date.An x-ray taken on (b)(6) 2018 revealed the broken plate.The revision surgery schedule is still unknown.The patient consequences are unknown.This report addresses second revision surgery due to postoperative broken plate.The first revision surgery due to broken plate has been reported under linked complaint (b)(4).This report is for one (1) ti matrixmandible 12 hole adaption plate.This is report 1 of 1 for complaint (b)(4).

Brand Name
TI MATRIXMANDIBLE 12 HOLE ADAPTION PL 1.0MM THICK
Common Device Name
BONE PLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7782300
Report Number8030965-2018-55713
Device Sequence Number1757862
Product Code JEY
UDI-Device Identifier10887587022567
UDI-Public(01)10887587022567
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.705
Device Catalogue Number04.503.705
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2018
Initial Report FDA Received Date08/14/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;